# SDR AALA201706299014

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 21,112 hours, 17,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCKS ODOR AT 3000 FT ON FINAL. ODOR ONLY IN COCKPIT. OXYGEN MASK DONNED AND EMERGENCY DECLARED. ACCOMPLISHED CABIN ODOR JOB CARDS.  NO FAULTS FOUND.  AIRCRAFT WAS GROUNDED.
